# SDR GTIA2018112202979

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 27,125 hours, 11,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 + R1 DOOR ASSIST BOTTTLES ARE LOW-SERVICED L1 + R1 DOOR ASSIST BOTTLES TO SERVICABLE LIMITS IAW AMM 52-10-00.
